Panadol Sinus – GlaxoSmithKline

The drug brand named Panadol Sinus contains generic salt-Acetaminophen and is manufactured by GlaxoSmithKline.
Panadol Sinus is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N02BE51-Paracetamol, combinations excluding psycholeptics.

Generic Salts

Acetaminophen
Pseudoephedrine Hydrochloride

Available types of drugs

Tablets; Oral; Acetaminophen 500 mg; Pseudoephedrine Hydrochloride 30 mg

Medical categories

Human Drug
Alpha- and beta-adrenergic agonists
Cough and cold preparations
Miscellaneous analgesics and antipyretics
Sympathomimetic (adrenergic) agents

Usage-Diseases

N02BE51-Paracetamol, combinations excluding psycholeptics
R01BA52-Pseudoephedrine, combinations
Manufacturers

GlaxoSmithKline

Panadol Sinus – GlaxoSmithKline related drugs

Panadol Night - GlaxoSmithKline
Panadol Osteo - GlaxoSmithKline
Panadol para Ninos - GlaxoSmithKline
Panadol Rapide - GlaxoSmithKline
Panadol Sinus Day and Night - GlaxoSmithKline
Panadol Soluble Lemon - GlaxoSmithKline
Panadol Syrup for Children Cherry - GlaxoSmithKline
Panadol Ultra - GlaxoSmithKline
Panadox - Shijiazhuang Pharma Group Zhongnuo Pharmaceutical
Panafen Plus - GlaxoSmithKline
Panafil - White - Rystan
Panaflex - DL - GlaxoSmithKline
Panafox - Cefoxitin Sodium - Meinz Pharmaceuticals
Panagesic Infantil - Instituto Sanitas
Panalba - Help, Greece